# SDR CA030522001

- Difficulty date: May 5, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Airbus A330-243
- Aircraft time: 16,638 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: HTE4500019
- Condition: Broken
- Location: Engine
- Part time: 18,069 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE SCHEDULE  REMOVAL OF THE ENGINE S/N 41063 THE NON-RETURN IP CHECK VALVE WAS FOUND BROKEN AT THE HINGE BOLT. SPRING AND WASHER WAS ALSO MISSING.  VALVE WAS REPLACED AND ENGINE REPAIR SHOP WAS ADVISED.
